# SDR REXA2012051200650

- Difficulty date: May 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E BAY DOOR OPENING FWD RT DOOR STOP FITTING IS CHAFED.  REMOVED AND REPLACED WITH NEW END FWD RT DOOR STOP FITTING IAW CRJ 200 SRM 51-41-02 AAR AM-82.
